# SDR AALA202105259011

- Difficulty date: May 24, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 10,114 hours, 4,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bushing
- Condition: Missing
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MISSING BUSHING ON L1 DOOR GIRT BAR. REPLACED GIRT BAR IAW AMM 25-66-01, OPS CHECK GOOD.
